Uniqueness and Parameter Dependence of Positive Solutions of a Discrete Fourth-order Problem
We study a class of nonlinear discrete fourth-order Lidstone boundary value problems with dependence on two parameters. The existence, uniqueness and dependence of positive solutions on the parameters are discussed. Two sequences are constructed so that they converge uniformly to the unique solution of the problems. One example is included in the paper. Numerical computations of the example confirm our theoretical results. Recent results in the literature are extended and improved.
Graef, J. R., Kong, L., Wang, M., & Yang, B. (2013). Uniqueness and parameter dependence of positive solutions of a discrete fourth-order problem. Journal Of Difference Equations & Applications, 19(7), 1133-1146.